MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5 X 15
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
Elunir was delivered and deployed in patient when stent was being removed from patient felt some resistance on wire outside of the body.Stent catheter was removed over wire.Physician then wanted to use ivus to see stent results and as he was advancing ivus catheter over wire he felt resistance, he then wiped wire down with a wet gauze while removing ivus catheter and notice the spring tip was still on wire and was removed with his gauze as he wiped down the wire.The stent deployment was straight forward and there were never any forceful movements with stent delivery system.
 
Event or Problem Description
Additional information following return of the device on may 10, 2018: device analysis, investigation conclusion: results of this investigation together with the customer report indicate that the returned product was supplied meeting specifications.No anomalies were detected that could elucidate the circumstances for the customer reported failure(s) and there is no indication that the failure is related to medinol's manufacturing processes.
 
Additional Manufacturer Narrative
Additional information received: dhr review was repeated due to change in complaint classification - conclusion remained the same:all manufacturing and release test documentation is present and meets the requirements.Crimping, crossing profile, and securement measurements are all in compliance with the product requirements.All the released systems met specifications.Ifu review was performed (june 18, 2018) - no deviation of ifu was reported.Final report (june 20, 2018) - overall conclusions: 1.The review of the dhr (device history record) indicates that the product was supplied meeting specifications.2.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported event.3.Based on device analysis investigation together with the customer report indicate that the returned product was supplied meeting specifications.No anomalies were detected that could elucidate the circumstances for the customer reported failure(s) and there is no indication that the failure is related to medinol's manufacturing processes.4.Although the customer states that "there were never any forceful movements with stent delivery", the severing of the metal spring tip requires exertion of above normal forces.5.There was no harm/injury to patient.
 
Event or Problem Description
Additional information received (june 18, 2018): the tip was stretched on the guidewire.The tip was detached from the elunir delivery system.The guidewire used was run through wire 0.014 180 length.Target lesion was mid rca.The lesion was a straight forward lesion (no tortuosity/angulation).No anomalies were noted during or after the device was prepped.The product stored and handled according to the instructions for use (ifu).No damage was noted to the product packaging upon inspection prior to use.There was no difficulty reported in removing the product from the packaging.The device was prepped according to instructions for use (ifu).The procedure completed normally.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg, 8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7497933
Report Number3003084171-2018-00016
Device Sequence Number13895408
Product Code NIQ
UDI-Device Identifier07290107013871
UDI-Public07290107013871
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2019
Device Model Number3.5 X 15
Device Catalogue NumberLUN350R15US
Device Lot NumberLNRUS00067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer04/12/2018
06/20/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date05/31/2018
07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR